# SDR AALA201808279001

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 20,076 hours, 8,038 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE COVER,  GIRT BAR RETAINER HAD A BROKEN RIVET AND THE OTHER WAS LOOSE.  REPAIRED THE L1 DOOR SLIDE COVER IAW 25-66-00-2.
